# SDR UPS06846354

- Difficulty date: February 18, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779778U1
- Condition: Cracked
- Location: Fs 820 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CRACKED AT STA 820 L18L .  REMOVED AND REPLACED END FITTING AT STA 820 L18L IAW SRM 51-1-20D, 51-03-02-0 AND SRM 51-01-08-0.
